It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1 2 3 Showing 1 - 20 of 60 for tricor lipitor muscle pain. (0.002 seconds)


... I had serious, chronic muscle pain and weakness after 7 years of no symptoms on Lipitor. ... (7 replies)
... Your doctor will probably tell you it has nothing to do with the Lipitor. My recommendation is to stay off Lipitor for a month and see if the pain subsides. If it does, it is probably statin related. ... (3 replies)
... The use of fibrates alone, including TRICOR, may occasionally be associated with myositis, myopathy, or rhabdomyolysis. Patients receiving TRICOR and complaining of muscle pain, tenderness, or weakness should have prompt medical evaluation for myopathy, including serum creatine kinase level determination. ... (7 replies)

... and I ran into serious muscle pain, weakness, and excercise intolerance within about 2 months... ... (2 replies)
... So at that time, I was on both Tricor and Lipitor. ... (4 replies)
... day on lipitor tore me up..I couldnt move..I was in so much pain and My brain was hurting and i couldnt think or even open my eyes...it took 2 days for it to wear off..and that was just ONE DAY on lipitor.. ... (12 replies)
... Has your doctor said anything about Tricor or Gemfibrozil in addition to the Lipitor? ... (16 replies)
... er taken Tricor. I am taking the famous lipitor. The doctor put me on 20mg. because my cholesterol was 304. After I took it for two months I started having a bad pain in my shoulder. So, I did some studying on it and it said it can cause muscle pain. I had an xray and it showed arthritis. ... (1 replies)
... have had problems with statins. I had serious muscle pain in both arms, overall weakness, and pronounced exercise intolerance after over 7 years on Lipitor. ... (26 replies)
Lipitor and tricor
Sep 27, 2004
... was taking lipitor but choose to stop against dr. wishes was having severe muscle pain , weakness and fatique even though blood work on muscle test was fine. had a another blood test after a month off a lipitor cholesetrol 299 triglycereides 273 ldl 182 hdl 62 feel better but numbers to high now dr. ... (24 replies)
Tricor
Feb 13, 2006
... I wish my doctor had told me about this combo a few years ago. I had been on Lipitor, and about a month after he added Tricor to my therapy, I experienced serious muscle pain and profound weakness which took almost a year to get over after stopping both meds. ... (9 replies)
... The chances of muscle problems on this combination is several times greater than when on Lipitor or Tricor alone. The chances are still remote that you will develope problems, but you should be aware of the symptoms to watch for just in case. ... (6 replies)
... I personally had a serious problem when my doctor added Tricor to my Lipitor regimen. In about a month I started having serious muscle aches and profound weakness. ... (7 replies)
... years when I had my bought with chronic muscle pain and weakness. ... (14 replies)
... I was on Lipitor for over 7 years before I encountered severe muscle pains. ... (18 replies)
... As I'm sure we all know, statins can result in muscle damage in a small percentage of users. ... (15 replies)
... Bill, Good luck to you with Lipitor. I am one of those who developed serious side-effects after about 7+ years and have now been off it for about a year. With your health history, I can fully understand doing all you can to reduce your cholesterol. I notice you said that you 'have congestive heart failure', which is the reason for my response. Consider taking... (18 replies)
Tricor
Jun 10, 2002
... for the record. my total was 175 or so. took lipitor and lowered it to 165 but got the usual muscle pain and weakness coupled with general malaise or fatigue. stopped that and all was fine. adjusted my diet, eating less "junk", cut the caffeine entirely. ... (4 replies)
... Thanks for that post!!! Now I understand why it took over 8 months off meds before I noticed ANY improvement in my serious muscle pain and profound weakness after combined Lipitor and Tricor therapy. ... (28 replies)
... master44, Your problems do not sound statin-related to me. I had problems with Lipitor and Tricor used in combination - and the muscle pain and weakness was profound and lasted a long, long time (over a year). It did not improve in as little as a couple of days... It came on progressively over about a one-month period - just getting a little more acute day by day. ... (3 replies)




Pages: 1 2 3

All times are GMT -7. The time now is 09:34 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!